# SDR ASAA2021070735619

- Difficulty date: July 7, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N638VA
- Make and model: Airbus A320-214
- Aircraft serial: 03503
- Aircraft time: 42,561 hours, 13,172 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D55280002001
- Part serial: CC3352
- Condition: Broken
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR, #3 HINGE FITTING, BROKEN GROUNDED - YES. REMOVED HINGE FITTING REF A320 SRM 51-42-11. REPAIRED FITTING REF A320 SRM 55-26-41-300-001. INSTALLED FITTING REF AIRBUS DWG D55281820.
